# SDR IPXA2024080359746

- Difficulty date: July 17, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WTB T-CHORD AT STA 1240 HAS CORROSION AT RBL 15. REMOVED CORROSION. AFTER EVALUATION AND LIMIT VERIFICATION THE WTB T-CHORD AT STA 1240 IS EXFOLIATED, OUT OF LIMITS. IAW SRM 53-00-71.RESTORED SURFACE PROTECCION T-CHORD AND SPLICES IAW SRM 51-20-01-0G-0
